Outback Spiritual Festival Day 2: Saturday 26th August – Gates open 9am										
Workshop 1	Workshop 2	Workshop 3	Main tent	Mainstage	Featured events	Stalls				
9:45AM			9:45AM	9:30am	5155	From 9am				
The Pranic Body and the Nervous System: Kundalini Yoga <u>Tasha Hoskin</u> 90 mins	Nine Sacred Gateways: A Healing and Blessing Ceremony Jacquelyn Bushell 90 mins	Buteyko Breathing Shannon-Doah McGurgan 60 mins (men)	Nia Dance Diana Belot 60 mins	Welcome to Country Smoking Ceremony Anthony Hayward Didgeridoo	11AM Kids Jewellery Making Workshop Belle Tent Desert Moon					
11:30AM			11AM	Master of Ceremonies	Creative Art					
Choral Workshop Goldheist 90 mins	Women's Health Sophia Trenemheere 90 mins	When Everything is a Sign <u>Tonia Reeves</u> 90 mins	Benefits of Japanese Acupuncture & Moxibustion Karen Thomas-Roby 30 mins Audience Reading 45 mins	and Circuses Shannon-Doah McGurgan 10:30am Te'Ane Kenny – Shamanic Dreaming	Space 11:45am Jill Crozier – Author FREE event	unning all day				
	1:15PM	T	11:30AM	Light Language	6 – 8PM	۲ کا				
The Healing Power of the Voice Jane Elworthy 120 mins	Freeing the Wild Sacred Self Naomi Wild 120 mins	Homeopathy First Aid Jessica Goh 60 mins 2:20PM Kids Reiki Keresten Williams	Manifest Your Dreams Masterclass Vix Maxwell 90 mins 1:15PM Sacred Breath & Activation Journey Ali Skiba 60 mins	11:30am Divine Horizons Sound Healing/ Meditation	PAINT AND SIP Desert Moon Creative Art Space (Workshop 3)	More than 55 market stalls/ readers/ healers/ practitioners running all day				
		60mins		Theo Kidd		þ				
The Grounded Woo Vix Maxwell & Nicole Lee 60 mins	3:30PM How to Read Oracle Roz Tilley 60 mins	Breathwork Shylie Fox 60 mins	2:45PM The Tapas Acupressure Technique (TAT®) Marisa Moore 60mins	Ali Skiba – Melodious Yogi GOLDHESIT		/readers/				
4:45PM			4PM			<u>s</u>				
Inspiring Fellow Mediums, Psychics and Healers Tonia Reeves 60 mins	Shamanic Ascension Heather Leighton 60 mins	Awaken Caroline Ladewig 60 mins	Audience Reading Bec The Psychic Barber 45 mins			55 market st				
6PM			5PM							
Men's Empowerment Workshop Stephen Milverton 45 mins	Beyond the Veil – Inner mediumship workshops (Adults) Blane Dickerson 60 mins	FEATURED EVENT \$ PAINT AND SIP Desert Moon Creative Art Space 6.00 – 8.00pm	Kundalini Dance Tracy Mcfie 90 mins Saturday Night Main Tent EVENT 7:00pm: Audience Readings Lindie Gunston Spirit Connections (plus spirit Q&A with her students) 75 mins			More tho				

Outback Spiritual Festival Day 2: Sunday 27th August – Gates open 9am										
Workshop 1	Workshop 2	Workshop 3	Main tent	Main Stage	Featured events	Stalls				
9:45AM			9:45AM	Starts 9:30am	Starts 10:30am	From 9am				
Embodying Your Power Nicole Lee 60 mins	Yoga Shylie Fox 60 mins	Alchemy of the Earth Roz Tilley 60 mins	Shamanic Ascension Heather Leighton 60 mins	Welcome to Country Smoking	10:30AM Kids Wall Hanging Workshop					
11AM			11AM	Ceremony	Belle Tent	ģ				
Thriving Not Surviving In The Here And Now Donna-Lee Wynen 90 mins	Get Connected Shannon-Doah McGurgan 90 mins	Plant Spirit Wisdom – Connect with the Consciousness of Nature Jacquelyn Bushell 90 mins	Tapping into your Super Conscious Powers for Psychic and Mediumship Development Lindie Gunston 90 mins	Master of Ceremonies and Circuses Shannon-Doah McGurgan	Desert Moon Creative Art Space 11:30AM Jill Crozier – Author FREE event –	More than 55 market stalls/ readers/ healers/ practitioners running all day				
12:45PM			Sunday Main Tent EVENT 12:45pm: Audience Readings	10:30AM Te'Ane Kenny –	1:45 – 3:45 CREATE WITH CLAY	Hition				
Men's Empowerment Workshop <u>Stephen Milverton</u> 45 mins	The Psychic Within – Learning to Listen & Trust Your Intuition Lynda Glover 45 mins	Children's Meditation (mediumship) Workshop Blane Dickerson 45 mins	Tonia Reeves Australia's Cowgirl Medium Linda Usope International Psychic Medium	Shamanic Dreaming 11;30M Divine Horizons	Desert Moon Creative Art Space 6 – 8PM Paranormal	ealers/ prac				
1:45PM			3PM	Sound Healing/	Investigation	, he				
Homeopathy First Aid Jessica Goh 60 mins	The Heart of Womankind Naomi Wild 120 mins	FEATURED EVENT CREATE WITH CLAY Desert Moon Creative Art Space	The Healing Power of the Voice Jane Elworthy 120 mins	Meditation GOLDHESIT	Paranormal 11:11	s/ readers/				
3PM Kids Reiki Keresten Williams 60mins				Imogen Anthony Hayward - Didgeridoo		arket stalls				
4PM			Sunday Night Main Tent EVENT 6pm: Stories that Stir	Theo Kidd		55 mc				
Women's Health Sophia Trenemheere 90 mins	Oracle Card Reading Masterclass Vix Maxwell	Dancing Freedom Unity <u>Diana Belot</u>	Stories That Stir Monica Rosenfeld	Ali Skiba – Melodious Yogi		than 5				
5:45PM Community Ritual Space Naomi Wild 90 mins	90 mins	120 mins	Sunday Night Main Tent EVENT 7:15pm: Audience Readings Kerry Sees Crystals Ball Reading Kerry Rhodes – 45 mins The Psychic Pin Up Lynda Glover – 45 mins	6PM Stories that Stir (Main Tent)		More				